# SDR CA060118004

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 17,685 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 72257
- Condition: Chafed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CYLINDER BAFFLE TIE ROD P/N 71562-03 WAS FOUND WITH A SECURING INTER CYLINDER BAFFLE, ADEL CLAMP MISSING. THIS HAD ALLOWED THE BAFFLE TIE ROD TO RAISE UP TO THE POINT WHERE IT CAME INTO CONTACT WITH THE LOWER SIDE OF THE NR 4 CYLINDER EXHAUST PUSH ROD TUBE.  IT IS SUGGESTED THAT ALL MAINTENANCE PERSONNEL ENSURE THAT THESE ADEL CLAMPS ARE IN PLACE AS THEY HOLD THE TIE ROD AWAY FROM THE UNDERSIDE OF THE PUSH ROD TUBES. (TC NR 20060118004)
